advertisement

In this Discussion

There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

This includes any analysis, interpretation, or advice based on any diagnostic test

See the Veritas Health sites: Spine-health.com, Arthritis-health.com, Sports-health.com, Pain-health.com for medical articles and videos.
advertisement

Abnormal Sensation in Leg Following Cervical ESI

Been one week since my first cervical ESI. Goal was to treat pinched nerve in C5 that was causing muscle loss on left side and intermittent tingling in left arm. Identified severe foraminal narrowing on MRI. Goal was to calm nerve down to allow for PT. After ESI, I've had a tingling feeling in my right arm and leg and sometimes it feels like my face is tingling. Anyone else ever had this experience following an ESI? Thanks! 
advertisement

Comments

  • SavageSavage United StatesPosts: 7,212
    hello tdc 12345 !
    i am curious...what did your doctor have to say when you explained these symptoms?

    while waiting for responses from members with shared experiences, search may be useful to you, upper right on page.
    for amy of your concerns, you may be led to current or older discussions. you may be led to medical side.
    the main site has all the formal medical articles and videos for you to research on, also.

    please click on link for helpful information!
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

Sign In or Join Us to comment.